Translator Disclaimer
September, 1988 A Note on the Asymptotic Normality in the Cox Regression Model
E. Arjas, P. Haara
Ann. Statist. 16(3): 1133-1140 (September, 1988). DOI: 10.1214/aos/1176350950

Abstract

A general version of the Cox regression model is studied as a discrete time process consisting of the embedded experiments at the jump times. Simple conditions are given for the consistency and asymptotic normality of the estimator for the regression parameters.

Citation

Download Citation

E. Arjas. P. Haara. "A Note on the Asymptotic Normality in the Cox Regression Model." Ann. Statist. 16 (3) 1133 - 1140, September, 1988. https://doi.org/10.1214/aos/1176350950

Information

Published: September, 1988
First available in Project Euclid: 12 April 2007

zbMATH: 0649.62095
MathSciNet: MR959191
Digital Object Identifier: 10.1214/aos/1176350950

Subjects:
Primary: 62F12
Secondary: 62M99

Rights: Copyright © 1988 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.16 • No. 3 • September, 1988
Back to Top